Some paranormed Euler sequence spaces of difference sequences of order m

KARAKAYA V. , Savas E., Polat H.

MATHEMATICA SLOVACA, cilt.63, sa.4, ss.849-862, 2013 (SCI İndekslerine Giren Dergi) identifier identifier

  • Cilt numarası: 63 Konu: 4
  • Basım Tarihi: 2013
  • Doi Numarası: 10.2478/s12175-013-0139-9
  • Sayfa Sayıları: ss.849-862


The main purpose of this work is to extend the sequence spaces which are defined in [KARAKAYA, V.-POLAT, H.: Some new paranormed sequence spaces defined by Euler and difference operators, Acta Sci. Math. (Szeged) 76 (2010), 87-100] and [POLAT, H.-BASAR, F.: Some Euler spaces of difference sequences of order m, Acta Math. Sci. Ser. B Engl. Ed. 27 (2007), 254-266] by using difference operator of order m, and to give their alpha, beta and gamma duals. Furthermore, we characterize some classes of the related matrix transformations.